# SDR SWIA200718759

- Difficulty date: October 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 17,964 hours, 24,306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3681 - CABIN DOOR WOULD NOT OPEN FOR DEPLANEMENT.  CLEANED THE DOOR "CLOSE" SWITCH.  OPS CHECK GOOD.
